# SDR ASAA2017051620784

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,705 hours, 9,496 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32902061
- Part serial: 4640
- Condition: Failed
- Location: Temp Controller
- Part time: 31,696 hours, 9,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PACK TEMP CONTROLLER BITE CHECK SHOWS STANDBY RIGHT TCV, V142, FAULTED.  ACFT GROUNDED.   REMOVED AND REPLACED THE RIGHT STANDBY TCV IAW AMM TASK 21-51-11-000-801, AND 21-51-11-400-801. PERFORMED STANDBY TCV INSTALLATION TEST IAW AMM 21-51-11-400-801, ITEM G, (1 THRU 16). ITEM G - 7 TEMP ZONE CONTROLLER TEST GOOD. OPS AND LEAK CHECKED GOOD.
